# SDR AALA201706199071

- Difficulty date: June 18, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N833NN
- Make and model: Boeing 737823
- Aircraft serial: 31093
- Aircraft time: 22,948 hours, 9,049 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT SIGN BY THE R1 DOOR HAS A MISSING LENS COVER.  **SUPPLEMENTAL - 06/22/17 - REMOVED AND REPLACED EXIT SIGN ASSEMBLY IAW AMM 33-51-01.  OPERATIONAL CHECK GOOD.  (CLOSED)
